Article citationsMore >>

C.-H. Yu, “Application of Maple on the partial differential problem of four types of two-variables functions,” Proceedings of the International Conference on Advanced Information Technologies, Taiwan, No. 87, 2013.

has been cited by the following article:

Article

Evaluating the Partial Derivatives of Four Types of Two-Variables Functions

1Department of Management and Information, Nan Jeon University of Science and Technology, Tainan City, Taiwan


Automatic Control and Information Sciences. 2014, Vol. 2 No. 1, 1-6
DOI: 10.12691/acis-2-1-1
Copyright © 2014 Science and Education Publishing

Cite this paper:
Chii-Huei Yu. Evaluating the Partial Derivatives of Four Types of Two-Variables Functions. Automatic Control and Information Sciences. 2014; 2(1):1-6. doi: 10.12691/acis-2-1-1.

Correspondence to: Chii-Huei  Yu, Department of Management and Information, Nan Jeon University of Science and Technology, Tainan City, Taiwan. Email: chiihuei@nju.edu.tw

Abstract

This article uses the mathematical software Maple for the auxiliary tool to study the partial differential problems of four types of two-variables functions. We can obtain the infinite series forms of any order partial derivatives of these two-variables functions by using differentiation term by term theorem, and hence greatly reduce the difficulty of calculating their higher order partial derivative values. In addition, we provide some examples to do calculation practically. The research methods adopted in this study involved finding solutions through manual calculations and verifying our answers by using Maple.

Keywords